# SDR IXXA9800109

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 78,717 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED ON LEFT MAIN LANDING GEAR LOWER SUPPORT DOUBLER.  REPAIR ACCOMPLISHED CORROSION REMOVAL IN ACCORDANCE WITH DOUGLAS FAX ACTION NUMBER 368547 AND 368589 AND ENGINEERING ORDER 57-DC8-904.
